On a generalization of closed sets

M. Caldas, Maximilian Ganster, D. N. Georgiou, S. Jafari, V. Popa

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)155-164
JournalKyungpook mathematical journal
Volume47
Issue number2
Publication statusPublished - 2007

Cite this

Caldas, M., Ganster, M., Georgiou, D. N., Jafari, S., & Popa, V. (2007). On a generalization of closed sets. Kyungpook mathematical journal, 47(2), 155-164.

On a generalization of closed sets. / Caldas, M.; Ganster, Maximilian; Georgiou, D. N.; Jafari, S.; Popa, V.

In: Kyungpook mathematical journal, Vol. 47, No. 2, 2007, p. 155-164.

Research output: Contribution to journalArticleResearch

Caldas, M, Ganster, M, Georgiou, DN, Jafari, S & Popa, V 2007, 'On a generalization of closed sets' Kyungpook mathematical journal, vol. 47, no. 2, pp. 155-164.
Caldas M, Ganster M, Georgiou DN, Jafari S, Popa V. On a generalization of closed sets. Kyungpook mathematical journal. 2007;47(2):155-164.
Caldas, M. ; Ganster, Maximilian ; Georgiou, D. N. ; Jafari, S. ; Popa, V. / On a generalization of closed sets. In: Kyungpook mathematical journal. 2007 ; Vol. 47, No. 2. pp. 155-164.
@article{f2761faa8fdd475fa06fafb5f9ca9d99,
title = "On a generalization of closed sets",
author = "M. Caldas and Maximilian Ganster and Georgiou, {D. N.} and S. Jafari and V. Popa",
year = "2007",
language = "English",
volume = "47",
pages = "155--164",
journal = "Kyungpook mathematical journal",
issn = "1225-6951",
publisher = "Kyungpook National University",
number = "2",

}

TY - JOUR

T1 - On a generalization of closed sets

AU - Caldas, M.

AU - Ganster, Maximilian

AU - Georgiou, D. N.

AU - Jafari, S.

AU - Popa, V.

PY - 2007

Y1 - 2007

M3 - Article

VL - 47

SP - 155

EP - 164

JO - Kyungpook mathematical journal

JF - Kyungpook mathematical journal

SN - 1225-6951

IS - 2

ER -